# SDR REXA2015052700529

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,448 hours, 21,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT & FIRST OFFICER WERE UNABLE TO OPEN THE PAX DOOR WHEN ARRIVING AT GATE.  CLEANED EXCESSIVE GREASE FROM LATCH CAMS.  PERFORMED OPERATIONAL TEST OF PAX DOOR, NO DEFECTS NOTED.
